Starting Adrenal Cortex, jittery feeling

Hello,

 I've been taken yesterday (for the first time), 1pill x Thornes adrenal cortex at 10am and my usual thyroid hormones at 7am. After I swallowed I felt like I need more air ( similar to drinking too much coffee) but in the rest of the day I felt better than other days . I'm not sure if I  can tolerate it, maybe the body need to adjust (I do not know if it's normal to feel like that) . I have tested and I've low cortisol in the morning and afternoon and I decided to give a trial to this ACE .     So, how should I take ACE, after, together  or before hormones? Thanks...

16 Replies

oldestnewest
  • Adin,

    You should take it at least 2 hours away from Levothyroxine.  I'm not familiar with adrenal supplements but maybe you could halve or quarter the ACE dose and build up to one tablet over a week or two.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you Clutter, I was thinking in the same way, I'll take a smaller dose and 1 hours away from my thyroid pills. Also my D3 vit and B12 are low.

  • Adin, you should take ACE 2 hours away from thyroid meds.

    Are you supplementing D3 and B12?

    _______________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • ok Clutter, I will take 2-3 hours away from my thyroid, that means I will take my thy pills at 7am and ACE at 9-10am(It will be a little harder for me bcs I am at work, anyway I'll see). For the moment no, I don't take any  supplement but I want to buy some on the internet(iHerb). My D3 is 10,3ug/L (20-67) and B12 is 284pg/ml(191-767)

  • Adin,

    If D3 is unit measurement is ng/ml the link below will calculate the recommended dose.

    grassrootshealth.net/

    I'd supplement 1,000mcg methylcobalamin to raise B12.  Take a B Complex vitamin too to keep the other B vitamins balanced.

    ________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • I think you should be taking 5000 mcg methylcobalamin a day for a couple of months, with a level that low. Then you can drop to 1000 a day.

  • greygoose, I heard that vitamin B predispose to weight gain, it's not much 5000ui ?              I gained a lot weight since I am hypo (on levo of course).

  • I have never heard that. Where did you read that?

  • I know from personal experience that vitamin B6 may  increases appetite and lead weight gain but I never take B12 and I don't know if that doing the same.

    I found an interesting article about vitamin b and side effects, I got scared a little :), such as skin rashes, diarrhea, vomiting, sleepiness and headaches loss of vision, stomach ulcers, gout and problems with your liver, nervous system and brain,....grrrr.                I don't know if it's true.

    livestrong.com/article/4886...

  • Well, it doesn't say anything about B12 in that article. And it's talking about high doses of the others. No-one is suggesting you take high doses.

    The B vitamin that can have bad effects IF TAKEN IN EXCESS is B6. You Don't want too much of that. You'll just Have to check the label to see what's in the tablet.

    I've been taking a B complex for quite some time, and I really haven't notice that it's increased my appetite or lead to over-eating.

    It's far more dangerous to have low B12, that can cause irrepairable neurological damage, and an awful lot of symptoms. If you think 5000 is too high a dose, then take 1000. But you won't get your levels up as quickly as if you take 5000.  

    Having low T3 can cause a lot of weight gain - but not by increasing your appetite. You should be able to lose it when your T3 level improves.

  • Thank you greygoose for advices, I already made an order today for one botlle of B12 -5000ui (for the start) and one D3-2000ui.

    I hope to see good results  in a couple of months, after.

  • i take d3 with k2. and the under the tongue b12 meth form.....i would take 5000mcg under the tongue for 2 mths and then drop back to 1000mcg and test again.....that is what my dr always advises....and he had me also 5000mcg of d3 with k2 also....both b12 and d3 in high normal range can make a huge difference in the way you feel...as far as adrenal complex, my dr put me on one and i also had a very weird feeling reaction as well......it is in capsule form so cant break it or split....but it was a head rush like taking a blood thinner is all i can describe it....very weird.....he told me to take mine before a meal.....i also thought it was very weird to feel and havent taken another after two doses.....thought about looking for another brand not as potent maybe....

  • Hy jacrjacr, what adrenal complex supl. did you used, may I ask you?

  • it is not available online or to the public hence  only through a medical dr office......

  • I ask you because I found an interesting article which says it is recommendable to start with adrenal glandular .                                   " If you are just starting out, we suggest beginning with the Whole Adrenal..."  ( nutri-meds.com/category_s/8... )

     Maybe the cortex is powerful than whole glandular, I don't know...

    I bought the cortex and yes, it's a hard stuf.

  • thats a very good article...thanks...

    .i looked at the ingredients of mine which is xymogen adrenal manager and it has all the energy vitamins plus spleen and  thymus etc as well...so BINGO.....that is probably the problem......too many glandulars and vitamin in one product...bec i have a funny feeling in  my head when i take it...like a rush of a blood thinner or something...very weird....like it is very strong although it has low amounts of everything......

You may also like...